# SDR SWAA2025020693588

- Difficulty date: February 6, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 62,944 hours, 37,788 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY L2 DOOR SLIDE GIRT NEEDS ADJUSTMENT. VELCRO NOT SECURED.<[01] RE-PACKED AFT ENTRY L2 DOOR SLIDE GIRT REF AMM 25-66-01.
